# SDR USAA20110516BB036

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ASSEMBLY IN THE CEILING AT SEAT ROW 12 WAS INOPERATIVE BOTH LEFT AND RIGHT.    MAINTENANCE REPLACED POWER SUPPLIES M737 AND M732.  OPERATIONALLY CHECKS GOOD.
